VOL. 60 · NO. 4 | 2008
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 60 (4), (2008)
No abstract available
Articles
Parameswaran Sankaran
Tohoku Math. J. (2) 60 (4), 459-469, (2008) DOI: 10.2748/tmj/1232376162
KEYWORDS: $K$-theory, smooth complete toric varieties, torus manifolds, 55N15, 14M25
Elena Chierici, Gianluca Occhetta
Tohoku Math. J. (2) 60 (4), 471-498, (2008) DOI: 10.2748/tmj/1232376163
KEYWORDS: Fano manifolds, Rational curves, Blow-up, 14J45, 14E30
Zejun Hu, Shujie Zhai
Tohoku Math. J. (2) 60 (4), 499-526, (2008) DOI: 10.2748/tmj/1232376164
KEYWORDS: Möbius isoparametric hypersurface, Möbius equivalence, Möbius second fundamental form, Möbius metric, Möbius form, 53A30, 53B25
Panki Kim, Renming Song
Tohoku Math. J. (2) 60 (4), 527-547, (2008) DOI: 10.2748/tmj/1232376165
KEYWORDS: semigroups, Diffusions, ultracontractivity, intrinsic ultracontractivity, invariant functions, logaritheoremic Sobolev inequality, 60J25, 47D07, 60J45
Koji Tojo
Tohoku Math. J. (2) 60 (4), 549-580, (2008) DOI: 10.2748/tmj/1232376166
KEYWORDS: 3-symmetric space, graded Lie algebra, totally geodesic submanifold, affine symmetric space, 53C40, 17B70, 53C30
Shun Shimomura
Tohoku Math. J. (2) 60 (4), 581-595, (2008) DOI: 10.2748/tmj/1232376167
KEYWORDS: nonlinear differential equation, quasi-Painlevé property, Painlevé equation, hyperelliptic integral, 34M55, 34M35
Toshiaki Adachi, Sadahiro Maeda
Tohoku Math. J. (2) 60 (4), 597-605, (2008) DOI: 10.2748/tmj/1232376168
KEYWORDS: Hypersurfaces of type (A), geodesic spheres, hypersurfaces of type $({\rm A}_2)$, ruled real hypersurfaces, complex projective spaces, normal section, integral curves of the characteristic vector field, geodesics, extrinsic geodesics, structure torsion, normal curvature, 53B25, 53C40
Back to Top